# SDR SWAA2022022172736

- Difficulty date: February 15, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737*
- Aircraft serial: 36618
- Aircraft time: 45,961 hours, 27,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PAINT STRIP FOUND SOME SKIN PITTING AND ANOMALIES FROM STA 887 TO 1016 AND STR 14R TO STR 4L / [01] TRANSFERED TO LOG PAGE 1934972 EA 22-151-00483;[02] OK TO FERRY TSR 2022001181
